# SDR ABXA9800505

- Difficulty date: April 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N819AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 45927
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 5769496
- Condition: Cracked
- Location: Ws 791.25
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LEADING EDGE RIB AT STATION XFS 791.25 IS CRACKED AT THE AFT UPPER END.  REPAIRED IAW DWG K05056 AND DC8 SRM 51-1-8.
